Major publications by the team in recent years
  • 1E. Bayer-Fluckiger, J.-P. Cerri, J. Chaubert.

    Euclidean minima and central division algebras, in: International Journal of Number Theory, 2009, vol. 5, no 7, pp. 1155–1168.

  • 2K. Belabas, M. Bhargava, C. Pomerance.

    Error estimates for the Davenport-Heilbronn theorems, in: Duke Mathematical Journal, 2010, vol. 153, no 1, pp. 173–210.

  • 3J. Belding, R. Bröker, A. Enge, K. Lauter.

    Computing Hilbert class polynomials, in: Algorithmic Number Theory — ANTS-VIII, Berlin, A. van der Poorten, A. Stein (editors), Lecture Notes in Computer Science, Springer-Verlag, 2007, vol. 5011.

  • 4X. Caruso, J. L. Borgne.

    A new faster algorithm for factoring skew polynomials over finite fields, in: J. Symbolic Comput., 2018, vol. 79, pp. 411–443.
  • 5X. Caruso, D. Roe, T. Vaccon.

    Tracking p-adic precision, in: LMS J. Comput. Math., 2014, vol. 17, pp. 274–294.
  • 6J.-P. Cerri.

    Euclidean minima of totally real number fields: algorithmic determination, in: Math. Comp., 2007, vol. 76, no 259, pp. 1547–1575.

  • 7H. Cohen.

    Number Theory I: Tools and Diophantine Equations; II: Analytic and Modern Tool, Graduate Texts in Mathematics, Springer-Verlag, New York, 2007, vol. 239/240.
  • 8H. Cohen, G. Frey, R. Avanzi, C. Doche, T. Lange, K. Nguyen, F. Vercauteren.

    Handbook of Elliptic and Hyperelliptic Curve Cryptography, Discrete mathematics and its applications, Chapman & Hall, Boca Raton, 2006.
  • 9J.-M. Couveignes, B. Edixhoven.

    Computational aspects of modular forms and Galois representations, Princeton University Press, 2011.
  • 10A. Enge.

    The complexity of class polynomial computation via floating point approximations, in: Mathematics of Computation, 2009, vol. 78, no 266, pp. 1089–1107.

  • 11A. Enge, P. Gaudry, E. Thomé.

    An L(1/3) Discrete Logarithm Algorithm for Low Degree Curves, in: Journal of Cryptology, 2011, vol. 24, no 1, pp. 24–41.
  • 12D. Lubicz, D. Robert.

    Computing isogenies between abelian varieties, in: Compositio Mathematica, 09 2012, vol. 148, no 05, pp. 1483–1515.

Publications of the year

Doctoral Dissertations and Habilitation Theses

Articles in International Peer-Reviewed Journals

International Conferences with Proceedings

  • 24G. Castagnos, F. Laguillaumie, I. Tucker.

    Practical Fully Secure Unrestricted Inner Product Functional Encryption modulo p, in: ASIACRYPT 2018 - 24th International Conference on the Theory and Application of Cryptology and Information Security, Brisbane, Australia, T. Peyri, S. Galbraith (editors), Advances in Cryptology – ASIACRYPT 2018, December 2018, vol. LNCS, no 11273, pp. 733-764.

  • 25L. De Feo, J. Kieffer, B. Smith.

    Towards practical key exchange from ordinary isogeny graphs, in: ASIACRYPT 2018, Brisbane, Australia, December 2018, https://arxiv.org/abs/1809.07543.

  • 26F. Johansson.

    Numerical integration in arbitrary-precision ball arithmetic, in: Mathematical Software – ICMS 2018, Notre Dame, United States, Lecture Notes in Computer Science, Springer, 2018, no 10931, pp. 255–263.


Scientific Books (or Scientific Book chapters)

Other Publications

References in notes
  • 38K. Belabas.

    L'algorithmique de la théorie algébrique des nombres, in: Théorie algorithmique des nombres et équations diophantiennes, N. Berline, A. Plagne, C. Sabbah (editors), 2005, pp. 85–155.
  • 39H. Cohen.

    Expansions at Cusps and Petersson Products in Pari/GP, in: Elliptic Integrals, Functions, and Modular Forms in Quantum Field Theory, Zeuthen, Germany, Elliptic Integrals, Functions, and Modular Forms in Quantum Field Theory, Springer Wien, October 2017.

  • 40H. Cohen, P. Stevenhagen.

    Computational class field theory, in: Algorithmic Number Theory — Lattices, Number Fields, Curves and Cryptography, J. Buhler, P. Stevenhagen (editors), MSRI Publications, Cambridge University Press, 2008, vol. 44.
  • 41A. Enge.

    Courbes algébriques et cryptologie, Université Denis Diderot, Paris 7, 2007, Habilitation à diriger des recherches.

  • 42A. Page, A. Bartel.

    Torsion homology and regulators of isospectral manifolds, in: Journal of topology, December 2016, vol. 9, no 4, pp. 1237 - 1256. [ DOI : 10.1112/jtopol/jtw023 ]